# SDR UALA2011120706727

- Difficulty date: December 6, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 42,595 hours, 17,003 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTED FLAP RETRACTION AND RECEIVED A VENT VALVE FAULT FIXED WHEN BLOWER OFF.  RTF.   ACCOMPLISHED CHECK OF AEVC CLASS 3 FAULTS AND FOUND AIR OUTLET VALVE 22HQ AND SMOKE DET 1W A DISPLAYED, ACCOMPLISHED WIRING CHECK OF VALVE 22HQ TO AEVC 10HQ FOUND NO SHORTS TO GROUND OR OPENS WDM 21-26-10.
